Amoxicillin and Tylenol cause food allergies in children
Even if you don't vaccinate your child, if you give him drugs, you may be causing him to have a food allergy!
Date: 3/19/2010 6:53:39 PM ( 13 y ) ... viewed 4928 times
Two of the reported side effects of amoxicillin are skin rash and allergies.
Peanut meal is used to grow the culture to produce it. It does not have to appear on the package insert. Supposedly all the peanut protein is eaten up by the time they make the medicine...
"Clavulanic acid presents good synergetic activity when associated with antibiotics such as amoxycillin, ampicillin, carbenicillin, ticarcillin, benzylpenicillin or cephaloridine, against ß-lactamase-producing organisms….
The organic nitrogen complex sources can be seed protein such as SOYBEAN meal, PEANUT meal, cottonseed meal and linseed meal, FISH meal, hydrolysates and filtrates of such proteins, MEAT extracts and hydrolysates such as peptones, being, preferably, soybean meal...."
"...In submerged fermentation, 48 hours old (5% v/v) inoculum gave the maximum yield of rifamycin B when the culture was grown in medium containing (g/l) glucose 94; SOYBEAN 10; PEANUT meal 21.4; calcium carbonate 9.5; potassium dihydrogen phosphate 0.4; magnesium sulphate 1.0;"
"Adding 10-50 mg/l of synthetic unsaturated lipids or NATURAL OILS to the nutrient media during antibiotic fermentation increases the yield of antibiotics 10 to 20 fold. Very high concentrations of lipids are sometimes inhibitory to antibiotic production."
[Don't have full access to article. Search page also had: "most effective in stimulating antibiotic production, lino-. lenic acid is the major constituent fatty acid, whereas. in SOYBEAN OIL, PEANUT OIL and ..."]
"Process for the production of antibiotic Cephamycin C - US Patent …This invention relates to a process for the production of an antibiotic …. PEANUT flour, cotton seed flour, yeast, FISH flour, corn steep liquor, peptone, …
And children's Tylenol contains glycerine which is often made from peanuts.
Antibiotics can contain minute particles of peanut protein. When you give an antibiotic to a child, the peanut protein leaks into the bloodstream and causes an allergic reaction.
Antibiotics also cause yeast overgrowth. If you look up the symptoms of Candida overgrowth you will find food allergies listed.
Some kids are allergic to some nuts. Their noses are constantly clogged. But the stuffy nose might not be due to the allergy.
"According to the good folks over at The Mayo Clinic the primary cause of 95+ percent of all sinus infections is fungal. That’s right, fungal. You know- like yeast, mold, athletes foot, jock itch etc."
But we treat the stuffy nose with drugs which causes more inflammation.
"Drugs, such as aspirin, as well as allergic inflammation of the intestinal wall, allow partly digested food fragments, as well as bacterial endotoxins to be absorbed. The partially digested food and bacterial endotoxins eventually reach the brain, where they act as neurotoxins. If the body is sufficiently sensitive (particularly as it is in young children), neurotoxins tend to produce acute psychotic symptoms."
page 99 Stopping Inflammation by Nancy Appleton, PhD
So giving your child a drug can cause partly digested food fragments or even traces of peanut protein that may be IN the medicine, to leak out of the gut into the body setting up an allergic response.
Add This Entry To Your CureZone Favorites!Print this page
Email this page